Usability of the Benford’s law for the results of least square estimation

Tunalıoğlu N., Erdoğan B.

Acta Geodaetica et Geophysica, vol.54, no.3, pp.315-331, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.1007/s40328-019-00259-3
  • Journal Name: Acta Geodaetica et Geophysica
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.315-331
  • Yıldız Technical University Affiliated: Yes